Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re contuniue from is this a kidney problem
Sep 16, 2011

hello sir, from your reply like i said i want to visit my ID doc which i've done on sunday 11/9/11 and he order another test and the result came out with this numbers sugar test 111,no diabetis yet ,blood presure at normal range but kidney result was 1.15 which he told me that it might be from my truvada.and i do not drink enough water after my exercise,regards to urine test every thing was negative no protien indicated it's only show (specific gravity 1.025 normal 1.010 - 1.025 )which he said i need more water.my regimen sustiva & truvada cd4 418 vl <40 % 22.but i believe that maybe too much exercise could cause the kidney to elevate,i ran at least 7.5kilomits in 55minits four times a week.please what else should i do?

Response from Dr. Henry

Hydration status can have a significant impact on day to day measures of kidney function. Evaluation of any concern about the use of tenofovir (Truvada) effect on the kidneys often involves checking for protein in urine and levels of phosphate, glucose as well as calculating GFR (glomerular filtration rate). Treating other conditions that can cause kidney damage (such as diabetes and hypertension and avoiding excessive use of drugs that can cause kidney damage) also important. Mild decreases in kidney function while on tenofovir usually not a major concern but needs continued monitoring. KH



Previous
Osteopenia
Next
Missed dosage of sustiva 3 nights in a row

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement